# SDR RAIA950741

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Engine: Garrtt TPE33114
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 54 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 2 ENGINE CHIP LIGHT ILLUMINATED.  PERFORMED INSPECTION AND REQUIREMENTS OF ENGINE MM.  OBTAINED OIL SOAP SAMPLE.  ACFT TT, 54.0.  (X)
